From Wikipedia, the free encyclopedia
(Redirected from Wall polynomials)
For the unrelated family of orthogonal polynomials sometimes called Wall polynomials, see little q-Laguerre polynomials.
- Andrews, George E. (1984), "On the Wall polynomials and the L-M-W conjectures", Australian Mathematical Society. Journal. Series A. Pure Mathematics and Statistics, 37 (1): 17–26, doi:10.1017/S1446788700021716, ISSN 0263-6115, MR 742241
- Wall, G. E. (1963), "On the conjugacy classes in the unitary, symplectic and orthogonal groups", Australian Mathematical Society. Journal. Series A. Pure Mathematics and Statistics, 3: 1–62, doi:10.1017/S1446788700027622, ISSN 0263-6115, MR 0150210